Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1993, Volume 208, Pages 5–67 (Mi znsl5828)  

Problems of the theory of bitopological spaces. 2

A. A. Ivanov


Abstract: The paper is a continuation of the preceding authors's paper “Problems of the theory of bitopological spaces” (Zap. Nauchn. Semin LOMI, 1988, 167, 5–62, translated in J. of Soviet Mathematics, 1990, 52, № 1, 2759–2790). It contains a servey of recent results on bitopology, some new results, new problems and new approaches to some old problems.

Full text: PDF file (3957 kB)

English version:
Journal of Mathematical Sciences, 1996, 81:2, 2465–2496

Bibliographic databases:

UDC: 515.122.4

Citation: A. A. Ivanov, “Problems of the theory of bitopological spaces. 2”, Investigations in topology. Part 7, Zap. Nauchn. Sem. POMI, 208, Nauka, St. Petersburg, 1993, 5–67; J. Math. Sci., 81:2 (1996), 2465–2496

Citation in format AMSBIB
\Bibitem{Iva93}
\by A.~A.~Ivanov
\paper Problems of the theory of bitopological spaces.~2
\inbook Investigations in topology. Part~7
\serial Zap. Nauchn. Sem. POMI
\yr 1993
\vol 208
\pages 5--67
\publ Nauka
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5828}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1259034}
\zmath{https://zbmath.org/?q=an:0852.54028}
\transl
\jour J. Math. Sci.
\yr 1996
\vol 81
\issue 2
\pages 2465--2496
\crossref{https://doi.org/10.1007/BF02362417}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5828
  • http://mi.mathnet.ru/eng/znsl/v208/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:103
    Full text:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021